# SDR CA090616002

- Difficulty date: May 19, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 38004883
- Condition: Smoke
- Part time: 14,995 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) FLT NR 2455, DURING TAXI OUT, FLT CREW REPORTED SMOKE IN THE CABIN WHEN THE APU BLEED WAS SELECTED.  ACFT RETURNED TO GATE.  MX REMOVED AND REPLACED APU ASSY IAW AMM.
